# SDR DL72L980376

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564414
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R WAS FOUND CORRODED NEAR FS 950E+10.  THE STRINGER WAS CUT AT FS 950D+10 AND THE AFT SECTION REMOVED.  A NEW SECTION OF STRINGER WAS SPLICED IN PER ER/A 363710-14, REV B.
